# SDR SWAA2016070553397

- Difficulty date: June 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6947542
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD NO STEP PANEL INBOARD AFT ATTACH POINT ANGLE CRACKED IN CUTOUT RADIUS.  REPAIRED ANGLE IAW SRM AND DWG.
